# SDR RAIA960932

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 8260121
- Condition: Failed
- Location: Lt Engine
- Part time: 9,050 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7400 - LEFT DC GENERATOR FAULTED, AND WOULD NOT RESET.  MAINTENANCE REPLACED THE LEFT STARTER/GENERATOR.  (M)
